# SDR QXEA0300556

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,585 hours, 1,881 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1622
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 1,465 hours, 1,099 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 02457 - CREW RETURNED TO FIELD WHEN THE FORWARD CARGO BAY SMOKE DETECTOR SOUNDED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE IN THE CARGO AREA.  MAINTENANCE DID FIND THE NUMBER 2 SMOKE DETECTOR CANNON PLUG DISCONNECTED AND RECONNECTED SAME.  MAINTENANCE ALSO REPLACED THE NUMBER 3 SMOKE DETECTOR UNIT.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
